Ask a doctor

I Had Facial Fillers Two Years Ago and I Still Have Bumps on my Cheek?

Doctor Answers (5)

Bumps From Fillers?

+1

It may depend on the type of filler that was injected.  Sometimes Sculptra can cause bumps.  I would follow up with your treating physician/provider for further advice.  Some fillers can be dissolved like: Restylane/Juvederm/Perlane.


San Diego Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Bumps post filler

+1

This is probably scar tissue at this stage and cautious injections with kenalog or something similar would be ok.

Robert Brueck, MD
Fort Myers Plastic Surgeon
5.0 out of 5 stars 18 reviews

Bumps after FIllers 2 years Later

+1

These bumps are not likely excess filler at this point 2 years later.  More likely, they are granulomas or scar tissue.  Treatment for this would be injections of a small amount of steroid like Kenalog.
 

Evan Ransom, MD
Bay Area Facial Plastic Surgeon
5.0 out of 5 stars 39 reviews

You might also like...

Injection 2 yrs ago

+1

If the bump is a granuloma and very raised, you could try Celestone or a dilute steroid to break down the tissue. Hyaluronidase will not be helpful at this point, since it has been two years. Good luck.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

2 years post fillers and stil have bumps on my cheek

+1

It would be a bit helpful to see a before and after photo here. Without knowing how much filler was done or what kind, this is hard to comment on. While most HA fillers will have been gone by now, there could be pockets of filler left behind (maybe!) if a lot was injected there, or you could have a hematoma under the skin. Most often a hematoma would have resolved by now, but I have seen them persist from time-to-time. I would consult with a board-certified injector in your area to see if it's filler, and hyaluronidase could dissolve it, or if it's a hematoma, and what options may be best in that case.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.